Opuscula Math. 39, no. 1 (2019), 91-108
https://doi.org/10.7494/OpMath.2019.39.1.91

 
Opuscula Mathematica

Oscillation criteria for even order neutral difference equations

S. Selvarangam
S. A. Rupadevi
E. Thandapani
S. Pinelas

Abstract. In this paper, we present some new sufficient conditions for oscillation of even order nonlinear neutral difference equation of the form \[\Delta^m(x_n+ax_{n-\tau_1}+bx_{n+\tau_2})+p_nx_{n-\sigma_1}^{\alpha}+q_nx_{n+\sigma_2}^{\beta}=0,\quad n\geq n_0\gt0,\] where \(m\geq 2\) is an even integer, using arithmetic-geometric mean inequality. Examples are provided to illustrate the main results.

Keywords: even order, neutral difference equation, oscillation, asymptotic behavior, mixed type.

Mathematics Subject Classification: 39A10.

Full text (pdf)

  1. R. Ali-Hamouri, A. Zein, Oscillation criteria for certain even order neutral delay differential equations, Inter. J. Diffential Equ. 2014 (2014), Article ID 437278, 5 pp.
  2. R.P. Agarwal, Difference Equations and Inequalities, Theory, Methods and Applications, 2nd ed., Marcel Dekker, New York, 2000.
  3. R.P. Agarwal, S.R. Grace, Oscillation criteria for certain higher order difference equations, Math. Sci. Res. J. 6 (2002), 60-64.
  4. R.P. Agarwal, S.R. Grace, E.A. Bohner, On the oscillation of higher order neutral difference equations of mixed type, Dynam. Systems Appl. 11 (2002), 459-470.
  5. R.P. Agarwal, S.R. Grace, D. O'Regan, On the oscillation of higher order difference equations, Soochow J. Math. 31 (2005), 245-259.
  6. R.P. Agarwal, E. Thandapani, P.J.Y. Wong, Oscillation of higher order neutral difference equations, Appl. Math. Lett. 10 (1997), 71-78.
  7. R.P. Agarwal, M. Bohner, S.R. Grace, D. O'Regan, Discrete Oscillation Theory, Hindawi, New York, 2005.
  8. Y. Bolat, O. Akin, Oscillatory behavior of higher order neutral type functional difference equation with oscillating coefficient, Appl. Math. Lett. 17 (2004), 1073-1078.
  9. S.R. Grace, Oscillation of certain neutral difference equations of mixed type, J. Math. Anal. Appl. 224 (1998), 241-254.
  10. I. Gyori, G. Ladas, Oscillation Theorey of Delay Differential Equations with Applications, Claredon Press, Oxford, 1991.
  11. M. Migda, On the discrete version of generalized Kiguradzes lemma, Fasci. Math. 35 (2005), 1-7.
  12. D. Seghar, S. Selvarangam, E. Thandapani, Oscillation criteria for even order nonlinear neutral difference equation, Differ. Equ. Appl. 6 (2014), 441-453.
  13. E. Thandapani, Oscillation theorems for higher order nonlinear difference equations, Indian J. Pure Appl. Math. 25 (1994), 519-524.
  14. X.H. Tang, Y.J. Liu, Oscillation for nonlinear delay difference equations, Tamkang J. Math. 32 (2001), 275-280.
  • S. Selvarangam
  • Department of Mathematics, Presidency College Chennai - 600 005, India
  • S. A. Rupadevi
  • Department of Mathematics, Presidency College Chennai - 600 005, India
  • E. Thandapani
  • University of Madras, Ramanujan Institute for Advanced Study in Mathematics, Chennai - 600 005, India
  • Communicated by Marek Galewski.
  • Received: 2018-02-11.
  • Revised: 2018-07-07.
  • Accepted: 2018-07-07.
  • Published online: 2018-08-07.
Opuscula Mathematica - cover

Cite this article as:
S. Selvarangam, S. A. Rupadevi, E. Thandapani, S. Pinelas, Oscillation criteria for even order neutral difference equations, Opuscula Math. 39, no. 1 (2019), 91-108, https://doi.org/10.7494/OpMath.2019.39.1.91

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.